# SDR CA970820018

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727233
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Part number: 106109624
- Condition: Faulty
- Location: Pylon
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D, E, F

## Discrepancy

(CAN) ON TAKEOFF ROLL CREW OBSERVED A FIRE INDICATION ON NR1 ENGINE. BOTH BOTTLES FIRED, AIRCRAFT RETURNED TO BLOCKS. NO EVIDENCE OF FIRE DETECTED. BOTTLES REPLACED. PYLON FIRE WIRE REPLACED AS PRECAUTION.
